Dualité dans les espaces de Bergman

Bernard Coupet Université de Provence et U. A. 225, 3, Place Victor Hugo, Marseille Cedex 3, France

TBD mathscidoc:1701.332692

Arkiv for Matematik, 27, (1), 49-64, 1988.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ]
@inproceedings{bernard1988dualité,
  title={Dualité dans les espaces de Bergman},
  author={Bernard Coupet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528741283501},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={49-64},
  year={1988},
}
Bernard Coupet. Dualité dans les espaces de Bergman. 1988. Vol. 27. In Arkiv for Matematik. pp.49-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528741283501.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved